# SDR 2021F00350

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: General aviation
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 4,346 hours, 2,860 cycles
- Engine: Pwc PW306D1
- Engine time: 4,346 hours, 2,860 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Engine
- Part number: 30B745001
- Part serial: PCECN0178
- Condition: Corroded
- Location: Zone 400
- Part time: 4,346 hours, 2,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE AGB CORRODED IN MULTIPLE LOCATIONS.
